# SDR ASAA2018011923229

- Difficulty date: January 19, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 16,551 hours, 5,476 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE WOULD NOT ENGAGE ON TAXI OUT. GROUNDED - YES. ACCOMPLISHED AUTOTHROTTLE BITE PROCEDURES CURRENT STATUS PAGE SHOWED NO FAULTS. INFLIGHT HISTORY SHOWED NO FAULTS LEGS 1-5. MODE ANNUNCIATION TEST PASSED NO FAULTS. INPUT DISCRETES NO FAULTS NOTED. DISENG/WARNING TEST PASSED. THROTTLE TEST PASSED NO FAULTS NOTED REF FIM 22-31 TASK 801.
